Tohoku Mathematical Journal

On the topology of quaternion Kähler manifolds

Kunio Sakamoto

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 26, Number 3 (1974), 389-405.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178241133

Digital Object Identifier
doi:10.2748/tmj/1178241133

Mathematical Reviews number (MathSciNet)
MR0370448

Zentralblatt MATH identifier
0297.53015

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Sakamoto, Kunio. On the topology of quaternion Kähler manifolds. Tohoku Math. J. (2) 26 (1974), no. 3, 389--405. doi:10.2748/tmj/1178241133. https://projecteuclid.org/euclid.tmj/1178241133


Export citation

References

  • [1] D. V. ALEKSEEVSKII, Riemannian spaces with exceptionalholonomy groups, Funksionanyi Analiz i Ego Prilozhenyia, 2(1968), 1-10.
  • [2] M. BERGER, Remarques sur les groups d'holonomie des varietes riemanniennes, C. R. Acad. Sci., Paris, 262(1966), 1316-1318.
  • [3] A. GRAY, A note on manifolds whose holonomy group is a subgroup of Sp(m)'Sp(l), Michigan Math. J., 16(1969), 125-128.
  • [4] D. GROMOLL, W. KLINGENBERG AND W. MEYER, Riemannsche Geometrie im Grossen, Lecture Notes, Springer, 1968.
  • [5] F. HIRZEBRUCH, Topological Methods in Algebraic Geomery, third enlarged edition, Springer, New York, 1966.
  • [6] S. ISHIHARA, Notes on quaternion Kahlerian manifold, to appear in J. Differentia Geometry.
  • [7] S. ISHIHARA AND M. KONISHI, Fibred Riemannian spaces with Sasakian 3-structure, Differential Geometry, in honor of K. Yano, Kinokuniya, Tokyo, 1972, 179-194.
  • [8] W. KLINGENBERG, Manifolds with restricted conjugate locus, Ann. of Math., 78(1963), 527-547.
  • [9] W. KLINGENBERG, Manifolds with restricted conjugate locus. II, Ann. of Math., 80(1964), 330-339.
  • [10] S. KOBAYASHI, Topology of positively pinched Kahler manifolds, Thoku Math. J., 15(1963), 121-139.
  • [11] S. KOBAYASHI AND K. NOMIZU, Foundations of Differential Geometry, Interscience tract, No. 15, vol. I, 1963, vol. II, 1969.
  • [12] M. KONISHI, On manifolds with Sasakian 3-structure over quaternion Kahler manifolds, to appear.
  • [13] V. Y. KRAINES, Topology of quaternionic manifolds, Trans. Amer. Math. Soc, 122(1966), 357-367.
  • [14] B. O'NEILL, The fundamental equations of a submersion, Michigan Math. J., 13(1966), 459-469.
  • [15] N. STEENROD, Topology of Fiber Bundles, Princeton Univ. Press, 1951
  • [16] J. L. SYNGE, On the connectivity of spaces of positive curvature, Quat. J. Math., 7 (1936), 316-320.